MAUDE Adverse Event Report: Covidien Spacemaker; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

Covidien Spacemaker; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number SMBTTRNDX
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/13/2026
Type of Reportable Event Malfunction

Brand Name
Spacemaker
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
Covidien
sabanetas industrial park
ponce PR 00716 -440
Manufacturer (Section G)
Covidien
sabanetas industrial park
ponce PR 00716 -440
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50456926
Report Number2647580-2026-02561
Device Sequence Number15897575
Product Code GCJ
UDI-Device Identifier10884521545304
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K151356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSMBTTRNDX
Device Catalogue NumberSMBTTRNDX
Device Lot NumberP6B0944
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date08/26/2026
Date Device Manufactured02/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown